# SDR HALA2011101100452

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 36,657 hours, 6,892 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MESSAGE "RT ENG EEC C2" DISPLAYED.  PERFORMED FIM 73-21-101, FIG 115 & FIG 116. NO FAULTS NOTED.  OK FOR SVC(RT ENG PIMU).
